CHF, A fib and bilateral PE

After having been diagnosed with CHF, afib and bilateral PE I thought things where under control I am on Coreg Amiodarone and lisinopril. My ejection fraction was 25-30 in the hos[ital and after I was discharged I was at 55-60. I still get tired but now the shortness of breath is back. Any ideas Could my ejection fraction have gotten worse? I was thinking of going to to the Cleveland Clinic.

It means your heart function improved from poor (25%) to almost normal (60%). If you are short of breath, you need to be re-evaluated because there may be another problem. Meanwhile, I assume you are also taking a blood thinner?

Read more here:

Your shortness of breath may be a result of congestive heart failure:
As you can read there, the most common cause of heart failure is coronary artery disease, in your case made worse by your A-fib.

You can check here whether you are at risk for Heart disease:

Hope this helps,
Dr T


Post new comment

The content of this field is kept private and will not be shown publicly.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Allowed HTML tags: <a> <em> <strong> <cite> <code> <ul> <ol> <li> <dl> <dt> <dd>
  • Lines and paragraphs break automatically.

More information about formatting options

This question is for testing whether you are a human visitor and to prevent automated spam submissions.
1 + 8 =
Solve this simple math problem and enter the result. E.g. for 1+3, enter 4.
By submitting this form, you accept the Mollom privacy policy.